Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Banned
Joined
·
39 Posts
I noticed streaks of blood in some mucus today when I had three BMS in a row. Can antibiotics cause this? I keep having BMS but they are hard, large lumps and some are maroon colored and looks like blood in them. My butt is sore because they hurt coming out and I've been straining a lot to get them out. I still have this urinary infection that won't go away. Now I'm not sure what it really is and the more I strain it feels like my bladder wants to drop out or something.
 

·
Banned
Joined
·
39 Posts
Discussion Starter · #2 ·
I noticed streaks of blood in some mucus today when I had three BMS in a row. Can antibiotics cause this? I keep having BMS but they are hard, large lumps and some are maroon colored and looks like blood in them. My butt is sore because they hurt coming out and I've been straining a lot to get them out. I still have this urinary infection that won't go away. Now I'm not sure what it really is and the more I strain it feels like my bladder wants to drop out or something.Does anyone else get this way?
Anyone?
 

·
Registered
Joined
·
36 Posts
I noticed streaks of blood in some mucus today when I had three BMS in a row. Can antibiotics cause this? I keep having BMS but they are hard, large lumps and some are maroon colored and looks like blood in them. My butt is sore because they hurt coming out and I've been straining a lot to get them out. I still have this urinary infection that won't go away. Now I'm not sure what it really is and the more I strain it feels like my bladder wants to drop out or something.
Antibiotics could have killed a lot of your gut flora, which has left you constipated, which has caused/aggravated some hemorrhoids. That could very likely be why your rectum is sore and why there's some maroon streaks on your stool. Bring it up with your doctor to make sure it's nothing more serious, but it sounds like plain old constipation and hemorrhoids to me.
 

·
Banned
Joined
·
39 Posts
Discussion Starter · #4 ·
Antibiotics could have killed a lot of your gut flora, which has left you constipated, which has caused/aggravated some hemorrhoids. That could very likely be why your rectum is sore and why there's some maroon streaks on your stool. Bring it up with your doctor to make sure it's nothing more serious, but it sounds like plain old constipation and hemorrhoids to me.
No, the whole stool looks maroon color. The streaks of blood were in the mucus. I seem to only have dark, brown yellowish mucus.
 

·
Registered
Joined
·
34,955 Posts
That isn't normal, you should get it checked. Some people get C.diff after antibiotics (and have you even told the doctor that gave them to you that they did nothing for the urinary tract infection?) and that can cause some bleeding higher up in the GI tract.Although hard stools can make hemorrhoids bleed, but that is usually bright red rather than maroon so I'm a bit worried. Please go back to the doctor to find out if you still have a UTI that needs a different antibiotic and make sure you didn't get something else going on from the antibiotics that needs treatment.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top